# SDR 9703669610

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT CONTINUED TO DTW AT REDUCED SPEED.  ON GEAR EXTENSION, GEAR DOOR OPEN LIGHT REMAINED ON.  CREW DECLARED AN EMERGENCY AND UTILIZED EMERGENCY GEAR EXTENSION PROCEDURES ON LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT DOOR NOT PULLING UP TIGHT WITH HYDRAULICS ON.  TIGHTENED LOOSE ROLLER MOUNTING BOLTS.  ALSO ADJUSTED LEFT DOOR LATCH ASSEMBLY.  NOTE:  LEFT MAIN GEAR DOOR WAS REPLACED DUE TO DAMAGE INCURRED ON LANDING.  OPERATIONAL CHECK NORMAL ON GEAR CYCLE.  AIRCRAFT RETURNED TO SERVICE.
